# SDR DALA2016081706047

- Difficulty date: February 26, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 53,324 hours, 24,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AROUND A FASTENER HOLE COMMON TO BULKHEAD AT FRAME 35 AND STR 30 LT SIDE.  REPAIR ON FRAME 35 AND STR 30+1.400 OF LT SIDE IN FWD CARGO COMPARTMENT IAW PRI 543323-14, REV 0.2 AND ER/A 543323-14AD, REV ORIGINAL.
